# SDR ASAA2021041934617

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 51,560 hours, 15,565 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002743
- Condition: Inoperative
- Location: Left
- Part time: 51,558 hours, 15,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FMC P/RST ILLUMINATED, CA ND SHOWED VTK, MAP BLANKED OUT. QRH RUN FOR L FMC FAIL. TRANSFER SWITCH FOR FMC MOVED TO BOTH ON RIGHT. QRH COMPLETED, FLIGHT PROCEEDED WITH SWITCH IN BOTH ON RIGHT. GROUNDED - YES. INSPECTED AND FOUND LEFT FMC INOP. TRIED CYCLING CB - NO HELP. FMC L WAS MISSING AT MCDU. RMVD AND INSTALLED NEW LEFT FMC COMPUTER. CROSSLOADED SW FROM RT FMC COMP. ADJUSTED PERFORMANCE FACTOR REF B737-800 AMM 34-61-02/401. SYS OPS NML.
